# SDR UIEA2019060704421

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 45,914 hours, 6,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 50214
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L/D EMERGENCY LIGHT POWER PACK M5932 INOP AT STA  590 AREA.( REPLACED EMERGENCY LIGHT POWER PACK M5932 I.A.W. AMM 33-51--04-902-001-001 REV. 95 .  PERFORMED EMERGENCY LIGHT TEST, RESULT WAS SATISFACTORY I.A.W. AMM 33-51-04-902-001-001 REV. 95. )
